?

Log in

No account? Create an account

Previous Entry | Next Entry

headache

I woke with a bad headache. This one, I believe, can be attributed to the Zyrtec. I'll see if it happens again tomorrow. Just getting up seems to be helping it.

Comments

( 1 comment — Leave a comment )
(Anonymous)
Feb. 25th, 2009 07:00 am (UTC)
Zyrtec Prescription Medication
My name is Susan Carey and i would like to show you my personal experience with Zyrtec. I am 40 years old. Have been on Zyrtec for 5 days now. The five times I took this medicine i felt extreme anxiety, depressed, and wild moodiness. I don't commonly feel any of these symptoms. It was really awful. It wasn't until I looked online and saw other people saying the same sort of things that I concluded it was this medicine. I have experienced some of these side effects – anxiety, depression, and mood swings I hope this information will be useful to others, Susan Carey Zyrtec Prescription Medication (http://www.drug3k.com/drug/Zyrtec-10916.htm)
( 1 comment — Leave a comment )

Profile

Roman
judith
Judith Lautner
Judy's home

Latest Month

January 2012
S M T W T F S
1234567
891011121314
15161718192021
22232425262728
293031    

Tags

Page Summary

Powered by LiveJournal.com
Designed by Lilia Ahner